# SDR UIEA2017071301214

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,774 hours, 19,819 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN NR 2 STATUS MESSAGE.  TROUBLESHOT IAW FIM 21-26, FAULT TREE 808. MESSAGE CLEARED, OPS CHECKED OK.
